# SDR 97ZZZX2867

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N347HS
- Make and model: Amd FALCON20F5
- Aircraft serial: 347
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 10306233
- Condition: Leaks
- Location: Lt Aileron
- Component: Amd
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT AILERON SERVO LEAKING EXCESSIVELY WITH NO SYSTEM PRESSURE APPLIED OTHER THAN 21 PSI ON HYDRAULIC TANK (HEAD PRESSURE).  BELIEVE PISTON O-RING SEALS SPLIT OR ROLLED.  NOT SURE UNTIL AERO PRECISION REPAIR AND OVERHAUL, INC., FL, HAS HAD AN OPPORTUNITY TO INVESTIGATE CAUSE.
